# SDR SWAA2022051908406

- Difficulty date: May 15, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 33,335 hours, 14,787 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Broken
- Location: Aft Service Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR GIRT BAR BRACKET BROKEN / [01] GIRT BAR BRACKET ISN'T BROKEN; IT NEEDED ADJUSTMENT TO HOLD GIRT BAR TO MAKE SURE THAT THE BRACKETS OPERATE CORRECTLY PER MM 25-66-02 STEP 3.E.
